MAUDE Adverse Event Report: ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71003-060
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device is currently being evaluated.A follow up report with results of the investigation will be submitted upon completion.
 
Event or Problem Description
The locking mechanism popped off of a 60mm trestle luxe plate during surgery.
 
Additional Manufacturer Narrative
H3: yes.H6: medical device problem:2907.Medical device component: 907.Type of investigation: 10; 3331.Investigation findings:4248.Investigation conclusion: 19.H10: the implant was received, and a visual inspection was conducted which confirmed the middle blocking slide had become completely detached from the implant.The plate contains a witness mark on the posterior side directly behind the location of the detached blocking slide.The witness mark suggests the plate bending instrument was positioned inconsistent with ifu requirements while contouring/bending the plate.The device history record was reviewed for this pn/ln.Qty 9 plates were received on 04/02/2012 manufactured to drawing rev.C.The plates met all specification requirements and passed final inspection prior to being released into inventory.No patient injury was reported.Root cause appears to be the results of an incorrect plate bending technique.Witness marks confirm the plate bending instrument was positioned inconsistent with surgical technique guide requirements while contouring/bending the plate.

Brand Name
TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
1950 camino vida roble
carlsbad, CA 92008
MDR Report Key12046924
Report Number2027467-2021-00041
Device Sequence Number11907563
Product Code KWQ
UDI-Device Identifier00844856067134
UDI-Public00844856067134
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number71003-060
Device Lot Number646047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1